Abdulhamid Erkinovich Holmurodov (Каршинский Государственный университет, Узбекистан) :


550.344 Mathematical modeling of one-dimensional non-linear motion in a fluid-saturated porous medium

Holmurodov A. E. (Каршинский Государственный университет, Узбекистан), Dilmuradov N. D. (Karshi State University)

doi: 10.18698/2309-3684-2018-1-315

The paper focuses on a mathematical model for propagation of the one-dimensional non-linear waves in fluid-saturated porous media where energy dissipation caused by intercomponent friction takes place. The existence and uniqueness theorem of the classical solution to the porous-elastic media dynamic problem is proved. A difference scheme for solving this problem is submitted. The study gives the results of numerical simulations of seismic wave propagation for a test medium model.

Холмуродов А.Э., Дильмурадов Н. Математическое моделирование одномерного нелинейного движения в насыщенной жидкостью пористой среде. Математическое моделирование и численные методы, 2018, № 1, с. 3-15